# SDR AALA20160322011

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 19,448 hours, 7,558 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH WHEN FLAPS 5 WAS SELECTED, CREW OBSERVED FLAP REMAINED AT 1 WITH A SPLIT CONDITION.  APPROACH ABORTED & EMER DECLARED.  ACCOMPLISHED FIM 27-51-00 & BITE OF FSEU WITH NO FAULTS NOTED.  OK FOR CONTINUED SERVICE.
